# SDR ABXA9800857

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Door
- Part number: 591957191
- Condition: Cracked
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-INSPECTION, FOUND THE LEFT WING INBOARD BUTE DOOR CRACKED AT INBOARD CAM ROLLER.  REPLACED LEFT INBOARD BUTE DOOR IAW DC9 SRM CHAPTERS 51-30-1 AND 51-30-2.
